# SDR A6WA200940024

- Difficulty date: January 20, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 17,102 hours, 15,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

131267-57 PAX DOOR AFT SECTION FS 338.80, CRACK FOUND ON ANGLE BETWEEN STAIRS AND DOOR FRAME LINE WITH THE POWER ASSIST MOTOR.  PAX DOOR AFT SECTION DRAG ANGLE AT FS 338.80.  REPAIRED IAW REO 601R-52-11-513 REV A.  (K)
